Alert archive / Texas / Special Weather Statements in 2014
Special Weather Statement, NWS Amarillo, TX
NWS Amarillo, TX issued this special weather statement at Jun 19, 2014, 3:12 AM CDT for 4 counties in Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 3:12 AM CDT (08:12 UTC)
- Expired
- Jun 19, 2014, 4:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Amarillo, TX
Counties Collingsworth County, TX, Donley County, TX, Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 124 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 2025 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WWUS84 KAMA 190812
SPSAMA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CDT THU JUN 19 2014
TXZ005-010-015-019-020-190900-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
312 AM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH...EASTERN
WHEELER...SOUTHEASTERN LIPSCOMB...EASTERN HEMPHILL AND EASTERN DONLEY
COUNTIES UNTIL 400 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LIPSCOMB TO 3 MILES NORTH OF TWITTY TO 3 MILES NORTH OF DOZIER TO 4
MILES NORTH OF LELIA LAKE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SHAMROCK... LIPSCOMB... LELIA LAKE...
SAMNORWOOD... QUAIL... LUTIE...
DOZIER... WHEELER... TWITTY...
LELA... BRISCOE... ALLISON...
LAKE MARVIN... GLAZIER... HIGGINS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 155 AND 176.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3490 10042 3490 10097 3513 10043 3537 10033
3628 10029 3628 9999 3507 9999
TIME...MOT...LOC 0812Z 271DEG 19KT 3619 10019 3536 10022
3513 10032 3495 10076
$$
SCHNEIDERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 18, 11:44 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 18, 11:44 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1144 PM CDT WED JUN 18 2014 .AVIATION... THUNDERSTORMS WILL LIKELY ROLL ACROSS THE AMA TAF SITE DURING THE EARLY MORNING HOURS. THE AVIATION WEATHER WARNING MAY NEED TO BE EXTENDED PAST 06Z IF THE NEXT BATCH OF STORMS SHOW THAT THEY ARE GOING TO BE WIND PRODUCERS. BELIEVE THAT THE DHT AND GUY TAF SITES WILL REMAIN TSRA FREE THROUGH THE EARLY MORNING HOURS. A COLD FRONT WILL PASS THROUGH DHT AND GUY BY MID MORNING AND THEN IT WILL GET CLOSE TO AMA AROUND MID DAY BEFORE DISSIPATING. SOUTHEAST WINDS WILL THEN PREVAIL THROUGH THE EVENING HOURS AT ALL TAF SITES THURSDAY EVENING. MORE THUNDERSTORMS WILL LIKELY DEVELOP THURSDAY AFTERNOON AND EVENING...BUT IT IS STILL TOO EARLY TO TELL IF ANY ONE OF THESE STORMS WILL AFFECT A TAF SITE. SKIES WILL REMAIN VFR OUTSIDE OF THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 1024 PM CDT WED JUN 18 2014/ UPDATE... HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 10 PM. STORMS WILL STILL BE POSSIBLE THROUGH MOST OF THE NIGHT AND MAINLY ACROSS AREAS SOUTHEAST OF A LINE FROM DALHART TO GUYMON. LOW LEVEL JET...INSTABILITY AND INCREASING SPEED SHEAR WITH AN APPROACHING SHORT WAVE TROUGH WILL ALL CONTRIBUTE TO THE SHOWER AND THUNDERSTORM CHANCES. PREV DISCUSSION... /ISSUED 626 PM CDT WED JUN 18 2014/ AVIATION... FOR THE 00Z TAFS... SCATTERED THUNDERSTORMS ARE CURRENTLY MOVING ACROSS THE PANHANDLES AND EXPECTED TO LAST THROUGH THE EVENING HOURS. STILL HAVE VCTS AT KAMA/KGUY FOR THE NEXT FEW HOURS. HAVE INSERTED A TEMPO GROUP AT KAMA AS THEY HAVE THE BEST CHANCE FOR SHOWERS. IF STORMS MOVE OVER A TERMINAL SITE COULD REDUCE CONDITIONS TO MVFR OR LOWER. OTHERWISE VFR CONDITIONS ARE EXPECTED.... A COLD FRONT WILL MOVE THROUGH KGUY AND KDHT SWINGING WINDS TO A NORTHERLY DIRECTION. AT THIS TIME LOOKS LIKE FRONT WILL HOLD UP BEFORE MAKING IT TO KAMA. PREV DISCUSSION... /ISSUED 309 PM CDT WED JUN 18 2014/ SHORT TERM...THIS AFTERNOON THROUGH TONIGHT. FOCUS IS ON SEVERE THUNDERSTORM POTENTIAL. SURFACE DRYLINE HAS MIXED EASTWARD THROUGH THE WESTERN PANHANDLES...AND STRETCHED FROM NEAR HEREFORD TO JUST EAST OF DUMAS AND GUYMON AT 19Z. OVERALL THINKING REMAINS ON TRACK FROM EARLIER TODAY...WITH SCATTERED STORMS EXPECTED TO DEVELOP ACROSS THE PANHANDLES THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. HAVE SEEN SOME WEAK ECHOES ALOFT WITH THE MID-LEVEL MOISTURE PLUME/CLOUD DECK EARLY THIS AFTERNOON...BUT NOW STARTING TO SEE THE FIRST SURFACE-BASED CONVECTIVE DEVELOPMENT OF THE DAY ALONG THE DRYLINE NEAR MULESHOE. WITH ADDITIONAL DIURNAL HEATING THIS AFTERNOON AND ADDED FORCING FROM A 60 KT UPPER-LEVEL JET STREAK AND WEAK MID-LEVEL SHORTWAVE COMING OUT OF NM...EXPECT FURTHER DEVELOPMENT NORTHWARD ALONG THE DRYLINE IN THE PANHANDLES THIS AFTERNOON. RICH LOW-LEVEL MOISTURE WILL SURFACE DEWPOINTS IN THE 60S EAST OF THE DRYLINE HAS TEAMED WITH STEEP MID-LEVEL LAPSE RATES TO PRODUCE 0-1 KM MLCAPES OF 1500-3000 J/KG...WITH THE HIGHEST VALUES IN THE SOUTHEAST TX PANHANDLE WHERE DEWPOINTS ARE IN THE UPPER 60S. DEEP LAYER SHEAR IS GENERALLY IN THE 20-30 KT RANGE PRESENTLY...BUT IS EXPECTED TO INCREASE SOME AS WE HEAD TOWARD EVENING...STRENGTHENING UPWARDS TOWARD 40 KT ACROSS THE WESTERN HALF OF THE AREA. THUS IT DOES LOOK LIKE THE STRONGEST SHEAR WILL BE DISPLACED JUST WESTWARD OF THE STRONGEST INSTABILITY...BUT NONETHELESS THE ENVIRONMENT WILL BE SUPPORTIVE OF SEVERE CONVECTION WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. GIVEN THE LOW-LEVEL MOISTURE IN PLACE EAST OF THE DRYLINE AND CONTINUED TAP OF SUBTROPICAL MID-LEVEL MOISTURE...SOME LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE SEVERE THREAT SHOULD WANE PRIOR TO MIDNIGHT...BUT A FAIRLY HEALTHY SOUTHERLY LOW-LEVEL JET WILL LIKELY SUPPORT SOME LINGERING CONVECTION INTO THE EARLY OVERNIGHT HOURS. THIS CONVECTION WILL DIMINISH IN BOTH COVERAGE AND INTENSITY BY EARLY THURSDAY MORNING AS THE LOW-LEVEL JET VEERS TO THE SOUTHWEST. THIS LOW-LEVEL JET WILL HELP MAINTAIN BREEZY SOUTHERLY LOW-LEVEL WINDS OVERNIGHT...WHICH WILL KEEP LOW TEMPS ON THE MILD SIDE. A COLD FRONT WILL START TO PUSH INTO THE NORTHWEST PANHANDLES TOWARD DAYBREAK THURSDAY. KB LONG TERM...TOMORROW AND BEYOND TOMORROW THE DRYLINE CONTINUES TO REMAIN AROUND THE AREA WITH IT SETTING UP IN A SIMILAR LOCATION AS IT IS TODAY. AT THIS POINT THINK THE BEST ENVIRONMENT FOR STRONG TO SEVERE STORMS WILL BE IN THE NORTHEASTERN TEXAS AND OKLAHOMA PANHANDLE WHERE THERE WILL BE MORE CAPE, LOWER LCLS, AND LESS CIN TO WORK WITH. HOWEVER STRONG TO SEVERE STORMS WILL BE POSSIBLE ANYWHERE EAST OF WHEREVER THE DRYLINE SETS UP. THINGS START TO GET A LITTLE MUDDY AFTER THAT AS A DIRTY RIDGE SETS UP OVER THE AREA. THIS WEAK RIDGE LOOKS LIKE IT WONT BE STRONG ENOUGH TO STOP AT LEAST PART OF THE AREA FROM HAVING A CHANCE AT SHOWERS AND THUNDERSTORMS FOR THE NEXT LITTLE WHILE. THINK THE WEEKEND WILL BE DRY FOR MOST OF THE AREA WITH NO VERY WELL DEFINED LIFTING MECHANISM PRESENT OVER THE PANHANDLES. MODELS START TO DIVERGE AT THE BEGINNING OF NEXT WEEK. MODELS ARE NOT IN GREAT AGREEMENT WITH WHAT TO DO WITH A FRONT THAT MIGHT LINGER IN THE AREA. THE EMCWF WANTS TO HANG UP A FRONT OVER THE AREA EARLY NEXT WEEK AND BRING US PRECIP FOR MONDAY INTO TUESDAY WHILE THE GFS WANTS TO REMAIN LARGELY DRY THROUGH THE PERIOD. MOULTON FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH EARLY NEXT WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS AND AFTERNOON RELATIVE HUMIDITIES ABOVE 20 PERCENT WILL INHIBIT ANY ELEVATED OR CRITICAL FIRE WEATHER CONCERNS. MOULTON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/11
Hazardous weather outlook, Jun 18, 10:19 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1019 PM CDT WED JUN 18 2014 OKZ001>003-TXZ001>020-191530- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1019 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT ACROSS MUCH OF THE PANHANDLES. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND GUSTY WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES THURSDAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY THROUGH TUESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY THROUGH TUESDAY. GOEHRING
In the hours before
Special weather statement, Jun 19, 12:32 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1232 AM CDT THU JUN 19 2014 TXZ011-012-016-017-190630- DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 1232 AM CDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...SOUTHWESTERN POTTER... SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF SMITH COUNTIES UNTIL 130 AM CDT... AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SIMMS...OR 12 MILES SOUTHWEST OF VEGA...MOVING EAST AT 35 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CANYON... AMARILLO... VEGA... UMBARGER... BUSHLAND... WILDORADO... TIMBERCREEK CANYON... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 98 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 36 AND 73. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3543 10181 3484 10176 3502 10261 3520 10264 TIME...MOT...LOC 0532Z 262DEG 29KT 3512 10251 SCHNEIDER
Local storm report, Jun 19, 1:10 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
110 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM HAIL 5 WSW AMARILLO 35.18N 101.89W
06/19/2014 E0.75 INCH RANDALL TX PUBLIC
&&
EVENT NUMBER AMA1400464
KJSLocal storm report, Jun 19, 1:14 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
114 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST 15 NNW AMARILLO 35.40N 101.92W
06/19/2014 M61 MPH POTTER TX MESONET
VIA THE WEST TEXAS MESONET
&&
EVENT NUMBER AMA1400465
FENNERLocal storm report, Jun 19, 1:17 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
117 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HAIL VALLEY DE ORO 35.45N 102.11W
06/19/2014 M0.88 INCH POTTER TX PUBLIC
&&
EVENT NUMBER AMA1400466
FENNERSpecial weather statement, Jun 19, 2:07 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 207 AM CDT THU JUN 19 2014 TXZ009-010-014-015-190815- GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 207 AM CDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHERN ROBERTS... SOUTHWESTERN HEMPHILL AND GRAY COUNTIES UNTIL 315 AM CDT... AT 205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTH OF PAMPA...MOVING EAST AT 35 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SHAMROCK... PAMPA... WHEELER... TWITTY... NEW MOBEETIE... LELA... KELLERVILLE... BRISCOE... MCLEAN... LEFORS... LAKE MCCLELLAN... KINGSMILL... ALANREED... CODMAN... MOBEETIE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 172. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3570 10015 3521 10008 3520 10107 3568 10108 TIME...MOT...LOC 0708Z 264DEG 32KT 3550 10094 SCHNEIDER
Special weather statement, Jun 19, 3:12 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CDT THU JUN 19 2014
TXZ005-010-015-019-020-190900-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
312 AM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH...EASTERN
WHEELER...SOUTHEASTERN LIPSCOMB...EASTERN HEMPHILL AND EASTERN DONLEY
COUNTIES UNTIL 400 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LIPSCOMB TO 3 MILES NORTH OF TWITTY TO 3 MILES NORTH OF DOZIER TO 4
MILES NORTH OF LELIA LAKE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SHAMROCK... LIPSCOMB... LELIA LAKE...
SAMNORWOOD... QUAIL... LUTIE...
DOZIER... WHEELER... TWITTY...
LELA... BRISCOE... ALLISON...
LAKE MARVIN... GLAZIER... HIGGINS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 155 AND 176.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3490 10042 3490 10097 3513 10043 3537 10033
3628 10029 3628 9999 3507 9999
TIME...MOT...LOC 0812Z 271DEG 19KT 3619 10019 3536 10022
3513 10032 3495 10076
SCHNEIDERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:18 PM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree | 42 min |
| Jun 18, 7:30 PM CDT | Special Weather Statement | AMA | Randall | 45 min |
| Jun 18, 7:31 PM CDT | Special Weather Statement | AMA | Dallam | 44 min |
| Jun 18, 10:01 PM CDT | Special Weather Statement | AMA | Potter, Randall | 44 min |
| Jun 18, 10:36 PM CDT | Special Weather Statement | AMA | Hutchinson | 39 min |
| Jun 18, 11:39 PM CDT | Special Weather Statement | AMA | Oldham | 51 min |
| Jun 18, 11:41 PM CDT | Special Weather Statement | AMA | Roberts | 49 min |
| Jun 19, 12:29 AM CDT | Special Weather Statement | AMA | Carson, Potter | 61 min |
| Jun 19, 12:30 AM CDT | Special Weather Statement | AMA | Hemphill | 45 min |
| Jun 19, 12:32 AM CDT | Special Weather Statement | AMA | Potter, Randall | 58 min |
| Jun 19, 1:01 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 59 min |
| Jun 19, 2:07 AM CDT | Special Weather Statement | AMA | Gray, Wheeler | 68 min |
| Jun 19, 4:11 PM CDT | Special Weather Statement | AMA | Deaf Smith | 34 min |
| Jun 19, 5:06 PM CDT | Special Weather Statement | AMA | Deaf Smith | 39 min |
| Jun 19, 5:18 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jun 19, 6:36 PM CDT | Special Weather Statement | AMA | Randall | 24 min |
Nearby
Special Weather Statements in Texas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.